# SDR GTIA2024011037754

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N949NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10710
- Aircraft time: 7,937 hours, 3,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT FUME EVENT DIRTY SOCK SMELL SUSPECTED PACK 1 -ACCOMPLISHED TSM 21-00-00-810-831 ISOLATED ODOR TO PACK 1.SEE LOGPAGE 3356088-2 FOR CORRECTIVE ACTION
